Some use of some “symmetries” of some random process
Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, p. 193-197
@article{AIHPB_1976__12_2_193_0,
     author = {Adelman, Omer},
     title = {Some use of some ``symmetries'' of some random process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     pages = {193-197},
     zbl = {0346.60040},
     mrnumber = {426217},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1976__12_2_193_0}
}
Adelman, Omer. Some use of some “symmetries” of some random process. Annales de l'I.H.P. Probabilités et statistiques, Tome 12 (1976) no. 2, pp. 193-197. http://www.numdam.org/item/AIHPB_1976__12_2_193_0/

[1] Paul Erdös and Peter Ney, Some problems on random intervals and annihilating of particles. Ann. of Prob., vol. 2, n° 5, 1974, p. 828. | MR 373068 | Zbl 0297.60052